# SDR CALA9901103

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD OVERHEAD EMERGENCY LIGHT AT ROW NR 2 INOPERATIVE.  MAINTENANCE FOUND THE BATTERY PACK AT FAULT.  THE BATTERY PACK WAS RECHARGED AND REINSTALLED.  OPERATION CHECKED GOOD IAW MM 33-50-81, PAGE 403.
